# SDR MWEA030442

- Difficulty date: November 4, 2003
- Submitted: November 4, 2003
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 85,247 hours, 78,026 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Intermittent
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR TAIL CONE RELEASE HANDLE SWITCH IS INTERMITTENT.  REMOVED AND REPLACED SWITCH.
